Razumikhin-type theorem for neutral stochastic functional differential equations with unbounded delay

Fuke Wu, Shigeng Hu, Xuerong Mao

Research output: Contribution to journalArticle

17 Citations (Scopus)
6 Downloads (Pure)

Abstract

This paper establishes the Razumikhin-type theorem on stability for neutral
stochastic functional differential equations with unbounded delay. To overcome difficulties from unbounded delay, we develop several different techniques to investigate stability. To show our idea clearly, we examine neutral stochastic delay differential equations with unbounded delay and linear neutral stochastic Volterra unbounded-delay-integro-differential equations.
Original languageEnglish
Pages (from-to)1245-1258
Number of pages14
JournalActa Mathematica Scientia
Volume31B
Issue number4
DOIs
Publication statusPublished - 2011

Keywords

  • neutral stochastic functional differential equaitons
  • Razumikhink-tpe theorem
  • exponential stability
  • polynomial stability

Cite this